The Doppler shift in a Schwarzschild spacetime

Radosz, A., Augousti, A.T. and Ostasiewicz, K (2009) The Doppler shift in a Schwarzschild spacetime. Physics Letters A, 373(8-9), pp. 801-803. ISSN (print) 0375-9601

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: doppler shift, Schwarzschild geometry
Research Area: Physics
Faculty, School or Research Centre: Faculty of Science (until 2011)
Depositing User: Susan Miles
Date Deposited: 05 Mar 2009 15:38
Last Modified: 14 Aug 2017 12:09

Actions (Repository Editors)

Item Control Page Item Control Page